# SDR SWAA2017011111100

- Difficulty date: December 18, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 36,816 hours, 17,184 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1180
- Condition: Corroded
- Location: Bs 323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 323.7, BETWEEN STRINGERS 21 - 23L.    R & R THE SHEAR TIE IAW SRM AND DWG.
